You are here:

Dentistry/General anesthesia children dentistry

Advertisement


Question
Hello,
My son is 9 and due to anxiety he will have "asleep Dentistry" next week.  I'm wondering about any dangers during anesthesia since he is on the following medications:  Vyvanse, Risperdal and Melatonin.
Thank you for your time

Answer
the key here is making sure whoever is administering the anesthesia is highly trained and qualified. i am a general dentist and cannot give you specific answers here. i would need to know a little more in order to give you any more answers...the type of anesthesia he is going to get. it is sedation? is it an actual anesthetic? these are key things to look at. a pharmacist might be able to answer this better if you give him the name of the anesthetic. good luck

jeff dalin, dds

Dentistry

All Answers


Answers by Expert:


Ask Experts

Volunteer


Jeff Dalin DDS

Expertise

general dentistry questions with topics ranging from cosmetic dentistry to dentistry for children

Experience

Fellowships in American College of Dentists, the Academy of General Dentistry, and the International College of Dentists.

©2016 About.com. All rights reserved.